Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Robustness of Reweighted Kernel Based Regression

Title data

Debruyne, Michiel ; Christmann, Andreas ; Hubert, Mia ; Suykens, John:
Robustness of Reweighted Kernel Based Regression.
In: Journal of Multivariate Analysis. Vol. 101 (2010) Issue 2 . - pp. 447-463.
ISSN 0047-259x
DOI: https://doi.org/10.1016/j.jmva.2009.09.007

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Robust statistics; Kernel methods; Kernel based regression; Reweighting;
Influence function
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 08:21
Last Modified: 19 Oct 2015 08:21
URI: https://eref.uni-bayreuth.de/id/eprint/20533